Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taken antibiotics. Had protected intercourse, missing periods. Getting cramps. Should be worried?

me and my boyfriend have always had protected sex and last month my period came on 17-21 and now my period is 2 days late and it was supposed to come on this month 14-18 and im really nervas cause we make sure none of our condoms break and they never have but i still havent gotten my period. But this month i have taken antibotics and i got 2 vaccines at the beginning of this week so should i be worried? I have faith that it will come cause i keep having bad cramps and and i keep checking to see if my period will start.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The periods may be irregular.Since your are having cramps it may start any time.It all depends on hormones.
Just wait for 2 more days.
You can get an urine pregnancy test done to be sure.
Vaccines and antibiotics don't alter menstrual cycle.
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor